Filtering and identification of stochastic volatility for parabolic type factor models

Share/Save/Bookmark

Aihara, ShinIchi and Bagchi, Arunabha (2006) Filtering and identification of stochastic volatility for parabolic type factor models. International journal of innovative computing, information and control, 2 (5). pp. 1-9. ISSN 1349-4198

open access
[img]
Preview
PDF
96kB
Abstract:We consider the dynamics of forward rate process which is modeled by a parabolic type infinite-dimensional factor model with stochastic volatility. The parameters included in the stochastic volatility dynamics are estimated from the factor process as the observation data. Based on the maximum likelihood technique, we propose the off-line identification scheme and provide some numerical examples.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66192
Official URL:http://www.ijicic.org/sss05-03.pdf
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 238080